# SDR SWAA2015061540660

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 53,718 hours, 31,554 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE LEFT A/C PACK TRIPPED WITH AN ODOR.   R & R THE LT AIR CYCLE MACHINE IAW MM.
